# SDR JJBA2010771158

- Difficulty date: November 26, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 24,300 hours, 33,022 cycles
- Engine: Pwa PW123D
- Engine time: 24,745 hours, 35,047 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT, AIRCREW NOTICED NR1 AND NR2 ENGINE TORQUE INDICATIONS FLUCTUATING 5 TO 10 PERCENT.  IAW PROCEDURES, THEY IMMEDIATELY STARTED AN EMERGENCY DESCENT AND MADE A DIVERSION FOR AN EMERGENCY LANDING. GROUND MX CREW PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE THE NR1 AND NR2 TORQUE FLUCTUATIONS DISCREPENCY, HOWEVER, THE NR 2 OIL PRESSURE CAUTION LIGHT ILLUMINATED.  THE NR 2 OIL COOLER WAS R & R, PERFORMED GROUND MX RUNS, AND NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED.  GROUND CREW THEN FOUND THE NR 2 OIL PRESSURE TRANSDUCER LINE LOOSE, THEY RETIGHTED THE LINE, PERFORMED GROUND RUNS, AND SYSTEM PERFORMED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
